Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jacques Faraut and Adam Koranyi
Title: Analysis on symmetric cones
Additional book information: Oxford University Press, London and New York, 1994, xii + 382 pp., ISBN 0-198-53477-9, $85.00

References [Enhancements On Off] (What's this?)

  • [1] H. Ding, K. I. Gross, and D. St. P. Richards, Ramanujan's master theorem for symmetric cones, Pacific J. Math. 175 (1996), 447-490. CMP 97:08
  • [2] H. Ding and K. I. Gross, Operator-valued Bessel functions on Jordan algebras, J. reine angew. Math. 435 (1993), 157-196. MR 93m:33010
  • [3] K. I. Gross and D. St. P. Richards, Special functions of matrix argument, I: Algebraic induction, zonal polynomials, and hypergeometric functions, Trans. A.M.S. 301 (1987), 781-811. MR 88m:22018
  • [4] S. Helgason, Groups and Geometric Analysis, Pure and Applied Mathematics, v. 113, Academic Press, 1984. MR 86c:22017
  • [5] P. Jordan, J. von Neumann, and E. Wigner, On an algebraic generalization of the quantum mechanical formalism, Annals of Math. 36 (1934), 29-64.
  • [6] M. Koecher, Jordan Algebras and Their Applications, lecture notes, University of Minnesota, 1962.
  • [7] K. McCrimmon, Jordan algebras and their applications, Bull. A.M.S. 84 (1978), 612-627. MR 57:6115
  • [8] R. J. Muirhead, Aspects of Multivariate Statistical Theory, Wiley, 1982. MR 84c:62073
  • [9] I. Satake, Algebraic Structures of Symmetric Domains, Princeton Univ. Press, 1980. MR 82i:32003

Review Information:

Reviewer: Kenneth I. Gross
Affiliation: University of Vermont
Email: gross@emba.uvm.edu
Journal: Bull. Amer. Math. Soc. 35 (1998), 77-86
MSC (1991): Primary 22E30, 32M15, 43A85, 17C10; Secondary 43A90, 32A37, 32H99, 33C50, 62H99
DOI: https://doi.org/10.1090/S0273-0979-98-00733-2
Review copyright: © Copyright 1998 American Mathematical Society
American Mathematical Society